# SDR SWIA2017100243807

- Difficulty date: September 9, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 30,719 hours, 28,539 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE IS CORRODED ON THE BACKSIDE.   REPLACED SERVICE DOOR STEP PLATE IAW SRM.
